MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number RLT231418
Medical Device Problem Codes Partial Blockage (1065); Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code Thrombus (2101)
Date of Event 07/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of the manufacturing paperwork verified that this lot met all pre-release specifications.Refer to field for the results of the imaging evaluation.
 
Event or Problem Description
The following was reported to gore: on (b)(6) 2018, the patient presented with an abdominal aortic aneurysm and an aneurysm in the left internal iliac artery that were successfully treated with gore® excluder® aaa and gore® excluder® iliac branch endoprostheses (ibe).It was stated that no issues occurred during the implant procedure and that the final imaging was very satisfying.On (b)(6) 2018, the patient presented very strong pain in the stomach region to the emergency department of the hospital.Imaging revealed a collapsed trunk-ipsilateral leg endoprosthesis, caused by thrombus that developed between the aorta and the device.According to the physician the patient stopped using the antiplatelet drug that he should have taken.During a reintervention procedure the thrombus was removed and the device ballooned with favorable results.The patient tolerated the procedure.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key7741730
Report Number3007284313-2018-00214
Device Sequence Number11114040
Product Code MIH
UDI-Device Identifier00733132622399
UDI-Public00733132622399
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/11/2021
Device Catalogue NumberRLT231418
Device Lot Number17884966
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/02/2018
Supplement Report FDA Received Date09/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient Weight111